×

Found 84 Documents (Results 1–84)

Singular limits in thermodynamics of viscous fluids. (English) Zbl 1176.35126

Advances in Mathematical Fluid Mechanics. Basel: Birkhäuser (ISBN 978-3-7643-8842-3/hbk; 978-3-7643-8843-0/ebook). xxxvi, 382 p. (2009).
PDFBibTeX XMLCite
Full Text: DOI

Solution of the first boundary-value problem for a second-order parabolic equation in a space of generalized functions. (English. Russian original) Zbl 0793.35047

J. Sov. Math. 66, No. 1, 2019-2022 (1993); translation from Mat. Metody Fiz.-Mekh. Polya 26, 3-7 (1987).
MSC:  35K20 35R05 35D05 35B65 35A08
PDFBibTeX XMLCite
Full Text: DOI

Some properties of the solutions of the first boundary value problem for parabolic equations with discontinuous coefficients. (English. Russian original) Zbl 0618.35050

Sov. Math., Dokl. 32, 343-347 (1985); translation from Dokl. Akad. Nauk SSSR 284, 11-16 (1985).
Reviewer: I.Toma
MSC:  35K20 35R05 35D05 35D10
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software